MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.
Model Number 2112350
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: blue fiber in bag after compounding.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) compounded bag was received for evaluation.When the compounded solution was filtered, a particle of 0.5 x 3 mm diameter was found in the bag.This particles were identified as polypropylene under ft-ir analysis.Polypropylene is not used during the manufacturing process, and it is not in any component of the bag.There were no product deviations, and the particle could not be attributed to the production process.Since the bag had been filled, it is possible that the contamination occurred during the filling process.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9597806
Report Number2523676-2020-00008
Device Sequence Number2423464
Product Code KPE
UDI-Device Identifier04046964200793
UDI-Public(01)04046964200793
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2021
Device Model Number2112350
Device Catalogue Number2112350
Device Lot Number19A22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1